Iam being treated with spectra laser only after 1 month of using accutane,, I noticed new scar but not sure,, could spectra laser cause scars?
Spectra Laser Can Cause Scar? (photo)
Doctor Answers (1)
Thanks for the question beera. It's possible any laser can cause scarring and although it's never been definitely proven, it is generally accepted that any laser procedure should be delayed by at least 3-6 months after Accutane treatment. I assume you're having laser treatment for post acne scarring and if so, I think the Spectra laser is not the best choice. In my opinion, you'll get a much better result from one of the fractionated lasers, either ablative or non-ablative. I hope this helps. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.